# SDR DALA14022880665

- Difficulty date: April 7, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 75,511 hours, 34,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED TWO MAJOR LIGHTNING STRIKES WHILE DECENDING THRU 14000 AND THEN AGAIN THRU 12000.  PERFORMED LIGHTNING STRIKE INSPECTION IAW AMM 05-51, FOUND EVIDENCE OF STRIKES.   LT WINGLET UPPER RUDDER AND RT MLG FLYING DOOR.  PERFORMED VERIFICATION OF DAMAGE IAW SRM'S.  ACCOMPLISHED ERA 524934-14, REV ORIG.
